Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 759562, 7 pages
http://dx.doi.org/10.1155/2014/759562
Research Article

Mellin Transform Method for European Option Pricing with Hull-White Stochastic Interest Rate

Department of Mathematical Science, Seoul National University, Seoul 151-747, Republic of Korea

Received 5 May 2014; Accepted 9 September 2014; Published 16 October 2014

Academic Editor: Li Ma

Copyright © 2014 Ji-Hun Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Geonwoo Kim, and Eunho Koo, “Closed-form pricing formula for exchange option with credit risk,” Chaos, Solitons & Fractals, vol. 91, pp. 221–227, 2016. View at Publisher · View at Google Scholar
  • Junkee Jeon, Ji-Hun Yoon, and Myungjoo Kang, “Valuing vulnerable geometric Asian options,” Computers & Mathematics with Applications, 2016. View at Publisher · View at Google Scholar
  • Junkee Jeon, and Ji-Hun Yoon, “Pricing external-chained barrier options with exponential barriers,” Bulletin of the Korean Mathematical Society, vol. 53, no. 5, pp. 1497–1530, 2016. View at Publisher · View at Google Scholar
  • Junkee Jeon, Ji-Hun Yoon, and Chang-Rae Park, “An analytic expansion method for the valuation of double-barrier options under a stochastic volatility model,” Journal of Mathematical Analysis and Applications, vol. 449, no. 1, pp. 207–227, 2017. View at Publisher · View at Google Scholar
  • Heejae Han, Junkee Jeon, and Myungjoo Kang, “Valuing American floating strike lookback option and Neumann problem for inhomogeneous Black–Scholes equation,” Journal of Computational and Applied Mathematics, vol. 313, pp. 218–234, 2017. View at Publisher · View at Google Scholar
  • Junkee Jeon, Ji-Hun Yoon, and Myungjoo Kang, “Pricing vulnerable path-dependent options using integral transforms,” Journal of Computational and Applied Mathematics, vol. 313, pp. 259–272, 2017. View at Publisher · View at Google Scholar